# SDR DL757020070

- Difficulty date: January 19, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 43,534 hours, 21,454 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS INOP AT 26DEF AND 2R DOOR.  RELAMPED, CHECKS OK.
